Asymptotic distributions of records in nonstationary schemes

Nevzorov, Valery . Journal of Statistical Planning and Inference 1995. 45 :261-273

Locate this article in:

Bibtex

@article{CIS-127589,
  Author = {Nevzorov, Valery},
  Title = {Asymptotic distributions of records in nonstationary schemes},
  Journal = {Journal of Statistical Planning and Inference},
  Volume = {45},
  Year = {1995},
  Pages = {261--273},
  Keywords = {Central limit theorem, Exponential distribution, Extreme value distribution, Record time}
}

Similar articles